Alert archive / Missouri / Flash Flood Warnings in 2005
Flash Flood Warning 105, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Nov 14, 2005, 8:47 PM CST for Douglas County, Ozark County, Taney County, Missouri. It was in force for 8 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 14, 2005, 8:47 PM CST (02:47 UTC)
- Expired
- Nov 15, 2005, 5:00 AM CST
- In force
- 8 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Douglas County, MO, Ozark County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 79 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 14, 10:35 PM CST | FLASH FLOOD | 3 W Thornfield, MO | CREEKS OUT OF THEIR BANKS. CITIZEN REPORT OF 3.75 INCHES RELAYED THROUGH LOCAL MEDIA. |
| Nov 14, 10:47 PM CST | FLASH FLOOD | 3 W Thornfield, MO | CREEKS OUT OF THEIR BANKS. PUBLIC REPORT OF 3.75 INCHES RELAYED THROUGH LOCAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 108 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 150247
FFWSGF
MOC067-153-213-151100-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
847 PM CST MON NOV 14 2005
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN AND EASTERN DOUGLAS COUNTY IN MISSOURI.
NORTHERN AND WESTERN OZARK COUNTY IN MISSOURI.
SOUTHERN AND EASTERN TANEY COUNTY IN MISSOURI.
* UNTIL 500 AM CST.
* AT 845 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATES INDICATE 1 TO NEARLY TWO INCHES OF RAIN
HAS FALLEN SINCE 730 PM FROM JUST SOUTH OF BRANSON...TO JUST NORTH
OF RUETER...TO NEAR WASOLA...TO GENTRYVILLE. AN ADDITIONAL ONE TO
THREE INCHES OF RAIN WILL FALL OVER THIS AREA TONIGHT AND WILL
LEAD TO FLASH FLOODING OF LOW LYING AREAS AND LOW WATER CROSSING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...DRURY...THORNFIELD...WASOLA...GENTRYVILLE...
KIRBYVILLE...KISSEE MILLS...LONG RUN AND NOBLE.
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. IT IS
ESPECIALLY DIFFICULT TO DETERMINE HOW DEEP THE WATER IS AT NIGHT.
TURN AROUND...DONT DROWN
LAT...LON 3660 9329 3651 9329 3649 9298 3690 9209
3706 9208 3706 9228
$$
IZZI2 follow-up statements
000
WGUS73 KSGF 150449
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 PM CST MON NOV 14 2005
MOC067-153-213-151100-
DOUGLAS MO-TANEY MO-OZARK MO-
1048 PM CST MON NOV 14 2005
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN AND EASTERN
DOUGLAS COUNTY...NORTHERN AND WESTERN OZARK COUNTY AND SOUTHERN AND
EASTERN TANEY COUNTY UNTIL 500 AM CST...
AT 1045 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SCATTERED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNING AREA. DOPPLER RADAR ESTIMATES INDICATE THAT TWO TO FOUR
INCHES OF RAIN HAS FALLEN SINCE EARLY MONDAY EVENING IN A BAND
EXTENDING FROM JUST SOUTH OF BRANSON...TO NEAR THORNFIELD...TO
GENTRYVILLE.
THE PUBLIC REPORTED THAT 3.7 INCHES OF RAIN HAS FALLEN THIS EVENING
WEST BETWEEN THORNFIELD AND THE OZARK TANEY COUNTY LINE. HE ALSO
REPORTED THAT CREEKS ARE OUT OF THEIR BANKS
FLASH FLOODING IS OCCURRING. LOW LYING AREAS AND LOW WATER CROSSINGS
IN THE WARNING AREA ARE LIKELY FLOODED AND IMPASSIBLE. DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROADWAY. IT IS ESPECIALLY
DIFFICULT TO DETERMINE HOW DEEP THE WATER IS AT NIGHT. TURN
AROUND...DONT DROWN FLOODING IS THE NUMBER ONE WEATHER RELATED
KILLER...DONT BECOME A VICTIM
LAT...LON 3660 9329 3651 9329 3649 9298 3690 9209
3706 9208 3706 9228
$$
IZZI000
WGUS73 KSGF 150750
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
146 AM CST TUE NOV 15 2005
MOC067-153-213-151100-
DOUGLAS MO-TANEY MO-OZARK MO-
146 AM CST TUE NOV 15 2005
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DOUGLAS...OZARK AND
TANEY COUNTIES UNTIL 500 AM CST...
AT 139 AM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH
FLOODING WAS OCCURRING IN AND AROUND THE TOWN OF AVA WITH TWO CREEKS
ABOUT TO SPILL OVER THEIR BANKS. IN ADDITION...RAINFALL RATES HAVE
AVERAGED BETWEEN ONE AND TWO INCHES PER HOUR. ANOTHER AREA OF VERY
HEAVY RAINFALL WILL MOVE ACROSS DOUGLAS COUNTY THROUGH 3
AM...PRODUCING AN ADDITIONAL ONE TO TWO INCHES OF RAIN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN
LAT...LON 3660 9329 3651 9329 3649 9298 3690 9209
3706 9208 3706 9228
$$
JLTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Nov 14, 7:49 PM CST, 58 minutes earlier.
Area forecast discussion, Nov 14, 7:49 PM CST, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 749 PM CST MON NOV 14 2005 ...SEVERE WEATHER POSSIBLE LATE TONIGHT AND TUESDAY... ...MUCH COLDER AIR ON THE WAY... .DISCUSSION... QUICK UPDATE. ELEVATED STORMS ONGOING NORTH OF THE THE SURFACE WARM FRONT OVER NORTHERN AR. SHOULD SEE RAPID MOISTURE ADVECTION AND LIFT OVER THE FRONT AS LOW LEVEL WIND FLOW INCREASES IN RESPONSE TO DEEPENING STORM OVER THE PLAINS. 00Z KSGF SOUNDING SHOWS INVERSION UP TO JUST ABOVE 850MB AND NOT ALL THAT IMPRESSIVE ABOVE THE INVERSION EITHER. WITH 700-500MB HEIGHT FALLS...SHOULD SEE STEEPENING MIDLEVEL LAPSE RATES WITH TIME TONIGHT...ALONG WITH INCREASINGLY WARM/MOIST AIR ADVECTION AT LOW LEVELS. DEEP LIFT WILL OCCUR BY MIDNIGHT AS AREA FALLS UNDER THE RIGHT ENTRANCE REGION OF AN UPPER 300MB JET. COUPLED JET MAY ALSO ENHANCE LIFT LATE TONIGHT AND MONDAY MORNING AS UPSTREAM 120KT JET NOSES INTO SE KS/WESTERN MO. ELEVATED SEVERE TSTMS WITH HAIL WILL BECOME MORE LIKELY WITH TIME THIS EVENING. BY LATE TONIGHT WITH WARM FRONT LIFTING INTO SOUTHERN MO...NAM POINT SOUNDING NEAR WEST PLAINS BY 12Z LOOKS FAVORABLE FOR NEAR SURFACE BASED CONVECTION AHEAD OF THE APPROACHING DEEPENING SURFACE LOW AND COLD FRONT WITH 0-3KM HELICITY APPROACHING 500 M2/S2. WONT TAKE MUCH INSTABILITY GIVEN THE PROGGED WIND PROFILES TO GET SUPERCELLS GOING TONIGHT IN FAR SOUTHERN MO. ANOTHER PROBLEM IN THE NEAR TERM: FOG. STRATUS ALREADY WIDESPREAD NORTH OF THE WARM FRONT...AND WILL LIKELY BUILD DOWN WITH TIME. WILL NEED TO WATCH TRENDS...IF IT BECOMES WIDESPREAD A SHORT FUSED NPW/FOG ADVISORY MAY BE REQUIRED. DSA ...PREVIOUS DISCUSSION 245 PM... WARM AIR ADVECTION SHOWERS AND EMBEDDED THUNDERSTORMS HAD SPREAD EAST INTO SOUTHEAST MISSOURI AT EARLY AFTERNOON. THIS ACTIVITY WAS WELL NORTH OF A WARM FRONT THAT WAS LOCATED ACROSS SOUTHERN ARKANSAS...AND EAST OF A SHORTWAVE LIFTING NORTHEAST ACROSS NORTHERN MISSOURI. A MOISTURE RICH AIRMASS WAS IN PLACE SOUTH OF THIS FRONT WITH SURFACE DEWPOINTS IN THE MIDDLE 60S. A VERY ACTIVE PATTERN IS ANTICIPATED TONIGHT AND TUESDAY AS A POWERFUL AUTUMN STORM SYSTEM TAKES SHAPE. A 135 KT JET STREAKING FROM THE NORTHWEST U.S. WILL CARVE OUT A SHARP UPPER TROUGH ACROSS THE CENTRAL U.S. BY TUESDAY MORNING. STRONG SYNOPTIC SCALE LIFT COUPLED WITH STRONG WARM ADVECTION IN ADVANCE OF THE WARM FRONT LIFTING NORTH OUT OF ARKANSAS WILL CAUSE THUNDERSTORMS TO INCREASE IN COVERAGE AND INTENSITY TONIGHT. ALTHOUGH THE STORMS WILL INITIALLY BE ELEVATED IN NATURE...STRONG WIND FIELDS WILL SUPPORT THE POTENTIAL OF LARGE HAIL. AS THE WARM FRONT LIFTS NORTH INTO FAR SOUTHERN MISSOURI DURING THE PREDAWN HOURS...THUNDERSTORMS MAY BECOME SURFACE BASED THUS INCREASING THE THREAT OF DAMAGING WINDS. DESPITE WEAK SURFACE BASED INSTABILITY STRONG LOW LEVEL SHEAR WILL ALSO SUPPORT THE POTENTIAL OF TORNADOES TOWARD SUNRISE AND INTO TUESDAY MORNING ALONG AND SOUTH OF THE WARM FRONT. THE SEVERE WEATHER THREAT WILL BE MAXIMIZED NEAR AND SOUTH OF A DEEPENING SURFACE LOW THAT WILL TRACK FROM NORTHEAST OKLAHOMA TO EAST CENTRAL MISSOURI. THE POTENTIAL OF STRAIGHT LINE DAMAGING WINDS WILL ALSO INCREASE TUESDAY MORNING AS A PROGGED 85 KT MID LEVEL JET STREAKS INTO THE AREA. SYNOPTIC PATTERN ALONG WITH IMPRESSIVE MOISTURE TRANSPORT...AND PRECIPITABLE WATER VALUES RISING TO NEAR 1.25 WILL SUPPORT LOCALLY HEAVY RAINFALL AMOUNTS. THE HEAVIEST RAINFALL WILL LIKELY FALL ALONG AND SOUTH OF INTERSTATE 44. LOCAL AMOUNTS IN EXCESS OF TWO INCHES WILL BE POSSIBLE WHERE TRAINING CELLS SET UP. GIVEN THE RELATIVELY DRY ANTECEDENT CONDITIONS A FLOOD WATCH WILL NOT BE ISSUED AT THIS TIME. MUCH COLDER AIR WILL PLUNGE INTO THE AREA TUESDAY AS THE POWERFUL COLD FRONT SWEEPS EAST ACROSS THE OZARKS. TEMPERATURES WILL FALL DURING THE DAY WITH WINDS OF 25 TO 35 MPH COMMON. HIGHER WIND GUSTS TO 45 MPH CERTAINLY LOOK POSSIBLE CONSIDERING VERY STRONG COLD AIR ADVECTION AND 925 MB WINDS ON THE ORDER OF 50 KTS. WIND ADVISORY MAY BE NEEDED TUESDAY BUT WILL LET LATER SHIFTS ISSUE WHEN DETAILS BECOME CLEARER. PRECIPITATION SHOULD QUICKLY END BEHIND THE FRONT TUESDAY AFTERNOON AND MID LEVEL DRY SLOT SPREAD INTO THE AREA. HOWEVER CANNOT RULE OUT SPRINKLES OR EVEN FLURRIES ACROSS CENTRAL MISSOURI IN CLOSER PROXIMITY TO DEEPER MOISTURE WRAPPING AROUND THE EXITING SYSTEM. COOL TEMPERATURES AND MORE TRANQUIL WEATHER CONDITIONS WILL PREVAIL THE REMAINDER OF THE WEEK. THE COLDEST TEMPERATURES SO FAR THIS SEASON WILL LIKELY OCCUR WEDNESDAY AND THURSDAY MORNINGS. LITTLE CHANGE WAS MADE TO THE EXTENDED FORECAST. FOSTER && .AVIATION... HAVE IFR CONDITIONS IN BOTH THE KJLN/KSGF TAFS. STRATUS ALREADY IN AT KSGF SHORTLY AFTER 00Z AND KJLN VISIBILITY HEADED DOWN TOO. THUNDERSTORMS WILL BECOME MORE NUMEROUS LATER TONIGHT UNTIL THE PASSAGE OF THE COLD FRONT TUESDAY MORNING. EXPECT IFR CEILINGS WITH STRONG NORTHWEST WINDS BEHIND THE FRONT LATE TUESDAY MORNING AND AFTERNOON. && SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
Hazardous weather outlook, Nov 14, 6:13 PM CST, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 613 PM CST MON NOV 14 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-151200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 613 PM CST MON NOV 14 2005 ...SEVERE THUNDERSTORMS POSSIBLE TONIGHT AND TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS...THE STRONGEST STORMS MAY PRODUCE: HAIL UP TO THE SIZE OF HALF DOLLARS FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL. DAMAGING WINDS AND ISOLATED TORNADOES OVER SOUTHERN MISSOURI AFTER 3 AM. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL DEVELOP OVER SOUTHERN MISSOURI EARLY THIS EVENING. INSTABILITY AND WINDS ALOFT WILL BE SUPPORT SEVERE THUNDERSTORMS ALONG AND SOUTH OF A PINEVILLE TO SALEM LINE THIS EVENING WITH LARGE HAIL BEING THE INITIAL THREAT. THE CHANCES FOR SEVERE WEATHER WILL LIFT NORTHWARD LATER TONIGHT AFFECTING MUCH OF THE AREA AFTER MIDNIGHT. WHILE LARGE HAIL WILL BE THE MAIN STORM HAZARD NORTH OF MISSOURI HIGHWAY 60 AND IN SOUTHEAST KANSAS...AN ENHANCED THREAT OF DAMAGING WINDS AND ISOLATED TORNADOES WILL ALSO OCCUR LATE TONIGHT AFTER 3 AM IN COUNTIES SOUTH OF MISSOURI HIGHWAY 60. DISCUSSION: THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS EVENING OVER SOUTHERN MISSOURI AS A STORM SYSTEM STRENGTHENS ACROSS THE CENTRAL U.S. AND A WARM FRONT LIFTS NORTH ACROSS ARKANSAS. THE INITIAL THREAT EARLY TONIGHT WILL BE LARGE HAIL AND LOCALLY HEAVY RAINFALL. HOWEVER...AS THE WARM FRONT LIFTS INTO FAR SOUTHERN MISSOURI DURING THE PREDAWN HOURS...THE POTENTIAL OF DAMAGING WINDS AND POSSIBLY A TORNADO WILL INCREASE. THE RISK OF DAMAGING WINDS AND TORNADOES WILL BE DEPENDENT ON AVAILABLE INSTABILITY...AND THE POSITION OF A STRENGTHENING LOW PRESSURE SYSTEM OVER NORTHEAST OKLAHOMA AND THE ASSOCIATED WARM FRONT. HOWEVER WITH A STRONG WIND FIELD IN PLACE...ONLY WEAK INSTABILITY WILL BE NEEDED TO SUPPORT SEVERE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TUESDAY MORNING ACROSS SOUTHERN MISSOURI. ALTHOUGH THE INSTABILITY WILL BE LIMITED...A VERY STRONG WIND FIELD WILL BE FAVORABLE FOR THE DEVELOPMENT OF SEVERE STORMS WITH DAMAGING WINDS AND POSSIBLY ISOLATED TORNADOES. THE GREATEST RISK OF SEVERE WEATHER WILL BE EAST OF A LINE FROM ROLLA TO BRANSON. THE STORMS WILL END BY EARLY AFTERNOON AS A STRONG COLD FRONT SWEEPS EAST ACROSS THE AREA. ALSO...STRONG NORTHWEST WINDS AND MUCH COLDER AIR WILL FOLLOW THE FRONTAL PASSAGE TUESDAY WITH WIND GUST BETWEEN 30 AND 40 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND ON TUESDAY UNTIL AFTER THE COLD FRONT PASSES THROUGH THE REGION. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER/DSA
In the hours before
Special weather statement, Nov 14, 8:24 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 824 PM CST MON NOV 14 2005 MOZ096-105-150330- DOUGLAS-OZARK- 824 PM CST MON NOV 14 2005 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL AND EASTERN DOUGLAS COUNTY AND NORTHERN AND WESTERN OZARK COUNTIES UNTIL 930 PM CST... AT 817 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 10 MILES SOUTHEAST OF AVA TO 12 MILES NORTH OF DIAMOND CITY...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF AVA TO 21 MILES EAST OF BRANSON...AND MOVING NORTHEAST AT 50 MPH. THE STRONGER STORMS WITHIN THIS LINE ARE CAPABLE OF PRODUCING DIME TO NICKEL SIZE HAIL AND FREQUENT LIGHTNING. SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS IF YOU ARE IN THE PATH OF THESE STORMS IZZI
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 9:29 PM CST | Flash Flood Warning | SGF | Howell | 8 hr |
| Nov 14, 11:14 PM CST | Flash Flood Warning | SGF | Newton | 6 hr |
| Nov 14, 11:36 PM CST | Severe Thunderstorm Warning | SGF | Newton | 39 min |
| Nov 14, 11:55 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 44 min |
| Nov 14, 11:56 PM CST | Severe Thunderstorm Warning | SGF | McDonald | 17 min |
| Nov 15, 12:25 AM CST | Flash Flood Warning | SGF | Christian, Greene, Lawrence | 6 hr |
| Nov 15, 12:29 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene | 61 min |
| Nov 15, 1:29 AM CST | Flash Flood Warning | SGF | Oregon, Shannon, Texas | 4 hr |
| Nov 15, 2:46 AM CST | Severe Thunderstorm Warning | SGF | Texas | 16 min |
| Nov 15, 10:00 AM CST | Tornado Warning | SGF | Douglas, Wright | 35 min |
| Nov 15, 10:16 AM CST | Tornado Warning | SGF | Texas | 52 min |
Nearby
Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.